https://www.healthcentral.com/author/ask-the-expert-patient

Ask the Expert Patient

Patient Expert

Ask the Expert Patient answers HealthCentral readers' questions about Mental Health.

Latest by Ask the Expert Patient

Promo Image

Lexapro and lower back pain?

Question: Susan wrote… The other day I sat down and read my side effects to the med Lexapro. While reading the some of the effects I found one symptom that I didn’t know that can affect your life. The symptom was lower back pain. Now I have been taki...

Promo Image

Lost and do not know why

Question: Ledouix wrote… I have a few questions about the drug prozac. I would like to know long term side affects to a person who has taken it for ten years. What affects on a liver that has been laserated almost in half and repaired. This happened ...

Promo Image

Is Celexa prescribed by physicians for a migraine headache?

Question: Susie wrote… Hello, Can anyone tell me whether Celexa is prescribed by physicians for a migraine headache. I have a friend that is telling me that he takes for headaches only and not for depression. It is currently being administered daily ...

Promo Image

Any good substitutes that are all natural for Effexor XR

Question: Margie wrote… Any good substitutes that are all natural for Effexor XR? I have been suffering with depression from age 13. I have also been on either Xanax or clonazepam since then also… I find the only drug that seems to lift me out of it ...

Promo Image

Lifelong major depression... is there a cure?

Question: popeye wrote… Lifelong major depression…is there a cure? I have dealt with major depression and PTSD since I was 10 yrs old. The depressions last 3-6 years. i was not diagnosed or treated until I was in my 20’s. Some AD’s have helped but it ...

Promo Image

Withdrawal symptoms of Wellbutrin?

Question: mrst53 asked… My husband has PTSD and has been taking, I think 150mg or 200mg of Wellbutrin each day. He had a CT scan done and decided to stop taking the meds because of the chance of a seizure (his decision not the doc). He has not starte...

Promo Image

Not getting relief from Xanax, antidepressants causing tension and nausea?

Question: jayhawk1 asked… In the last year my husband and I separated under good terms- I have always been a nervous person- and this made it worse. My doctor gratefully put me on Xanax .5mg at first I only took them occasionally then in the last yea...

Promo Image

Feeling mean and angry after taking Wellbutrin?

Question: Samantha Johnson asked… An hour after I take my Wellbutrin I feel so happy and outgoing and am willing to do anything. But after about an hour I feel mean and angry and just want to be left alone. But if my family leaves me alone I feel lik...